Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a piece of hypersurface in a Riemannian manifold with mean curvature bounded away from zero


Author: Yoshie Katsurada
Journal: Trans. Amer. Math. Soc. 129 (1967), 447-457
MSC: Primary 53.75
MathSciNet review: 0221440
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Shiing-shen Chern, On the curvatures of a piece of hypersurface in euclidean space, Abh. Math. Sem. Univ. Hamburg 29 (1965), 77–91. MR 0188949 (32 #6376)
  • [2] Erhard Heinz, Über Flächen mit eineindeutiger Projektion auf eine Ebene, deren Krümmungen durch Ungleichungen eingeschränkt sind, Math. Ann. 129 (1955), 451–454 (German). MR 0071822 (17,189a)
  • [3] Kentaro Yano, The theory of Lie derivatives and its applications, North-Holland Publishing Co., Amsterdam; P. Noordhoff Ltd., Groningen; Interscience Publishers Inc., New York, 1957. MR 0088769 (19,576f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.75

Retrieve articles in all journals with MSC: 53.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0221440-5
PII: S 0002-9947(1967)0221440-5
Article copyright: © Copyright 1967 American Mathematical Society